# SDR ASOA200801535

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 16,198 hours, 13,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 5480 - ON TAKEOFF RECEIVED RT PACK HI TEMP.  CONTINUED THROUGH 8000 FT.  NOTICED SMOKE ODOR OFF PACK RESET PROCEDURES.  SHORTLY THERE AFTER RECEIVED SMOKE CAUTION.  AIRCRAFT RETURNED TO ATL AFTER T/O.
